IJPAM: Volume 87, No. 2 (2013)

THE BOUNDS ON POISSON APPROXIMATION OF
THE NUMBER OF ISOLATED VERTICES IN
A RANDOM INTERSECTION GRAPH

Mana Dongoanont
Department of Mathematics
School of Science
University of Phayao
Phayao, 56000, THAILAND


Abstract. In this paper, we use Stein-Chen and Coupling method to give non-uniform bounds in Poisson approximation of the number of isolated vertices in a random intersection graph.

Received: May 18, 2013

AMS Subject Classification: 05C80

Key Words and Phrases: random intersection graph, Stein-Chen method, Coupling method

Download paper from here.



DOI: 10.12732/ijpam.v87i2.13 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2